# SDR AALA202203299518

- Difficulty date: March 25, 2022
- Submitted: March 29, 2022
- Operation: Air carrier
- Aircraft: N660AW
- Make and model: Airbus A320-232
- Aircraft serial: 1234
- Aircraft time: 72,438 hours, 29,021 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Part number: GE1810
- Condition: Inoperative
- Location: Zone 200 - Fuse
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS GROUNDED: LEFT HAND AND RIGHT-HAND OVER WING EMERGENCY LIGHTS INOPERATIVE. **SUPPLEMENTAL REPORT FOR AALA202203259518: RELAMPED LEFT-HAND OVER WING EMERGENCY EXIT LIGHTS 60WL AND 61WL (AALA202203290817). ALSO, RELAMPED RIGHT-HAND OVER WING EMERGENCY EXIT LIGHTS 62WL (AALA202203290671) AND 63WL (AALA202203296304) PER AMM 33-51-15. A SATISFACTORY OPERATIONAL CHECK WAS ACCOMPLISHED** (CLOSED)
